Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Reddish pimples with pain and itching on the upper legs and buttocks. Allergy?

Hi, my boyfriend is a painter and 3 days ago acquired large red pimple like bumps on his upper legs and buttocks . After the first day he took Benadryl and used hydrocortisone cream it seemed to make them go down a bit, since them only used the cream and they got worse now they are turning into whiteheads. They are itchy and painful. He has no history of rashes . Could it be something work related or an allergy?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
According to your description it appears to be the bacterial infection, that is why not responding to local steroids and antihistamine , benadryl.
I advise you to consult a dermatologist for diagnosis and treatment. You may have to use antibiotics for cure of the infection. If not responding to treatment you may need to have culture and sensitivity of the pus of the boils.
Wishing for a quick and complete recovery. If you have any doubts you can approach H.C.M.again.
Best regards.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor